Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Have TB with lump in chest. Taking AKT4. What has happened? suffering from tuberclosis a lump in ma chest with mauntaux 25mm . in first ct scan i fount there is may be lymphoma or thymoma bt after get mri it shows that it is tuberclosis and i jst under treatment of akt-4 but now i got x-ray and it shows no any change in the lump size............n ma eSr increase from 19 to 58 now n haemoglobin decreases and weight increasing den i jst want to know what is it actually happens to me
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Pulmonologist 's  Response
From you description it appears that you are suffering from tb of the glands in your chest and you have been started on anti tb treatment. It`s too early to expect any change in the size of the glands. You shoud continue the treatment under supervision of your doctor who will advise you correctly and in due course of time you will start responding.
Answered: Mon, 1 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor